| Model Number |
MMT-397A |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a bent infusion set cannula and high blood glucose of 350 mg/dl.The high blood glucose lasted 3 to 4 hours and was treated with a correction bolus via the insulin pump on (b)(6) 2026.
Additional Manufacturer Narrative
Name: (b)(6)
based on the available information, this event is deemed to be a reportable serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number
reporting site: 8021545
manufacturing site: 3003442380.